# SDR SWI202508140083

- Difficulty date: June 30, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 48,558 hours, 42,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL WEB IS CORRODED @ F.S. 424+10, F.S. 439+10, F.S. 449.85 F.S. 461+6 F.S. 473.15+3 AND F.S. 484+2.  (C-CHECK RO 08/13/2025)PERFORMED A MAJOR REPAIR TO THE RH FLOOR SILL WEB IAW BOMBARDIER REO 601R-53-41-666 REV.-C DATED 2012-11-06. COMPLETED SKYWEST MAJOR REPAIR TASK CARD 51-900-1002-SKY. FORM M-337 COMPLETED.
